# SDR DL76L091547

- Difficulty date: September 24, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 80,623 hours, 11,853 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IRREG:  PRIOR TO TAKEOFF RIGHT PACK OFF LIGHT ILLUM.  RERACKED RT PACK CONTROLLER CLEANED ACM INLET SENSOR CONNECTOR RT PACK WORKS NORMAL.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
